# SDR C2XA09SH131

- Difficulty date: April 27, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145LR
- Aircraft serial: 145103
- Aircraft time: 25,202 hours, 18,724 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: PE64042K60275
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT AILERON PCA ATTACHMENT BRACKET HAS MIGRATED HAT BUSHING.  REPLACED PCA ATTACHMENT BRACKET IAW EC 5740-01152.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
